# SDR CALA2024061701821

- Difficulty date: June 13, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 83,507 hours, 32,878 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Pitot Line
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ERRONEOUS OVERSPEED WARNING DURING FLAP RETRACTION VMO WARNING AFTE R THAT PER CREW VERBAL WAS BELOW OVERSPEED BY 6 KNOTS ON CLIMB AND FOUND ADM 19FP3 DISCONNECTED FROM PITOT LINE.
